# SDR AALA20021073

- Difficulty date: July 23, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, FOUND EXTERIOR EMEGENCY ESCAPE LIGHTING AT DOOR R2 INOPERATIVE.  REPLACED EXTERIOR EMERGENCY ESCAPE LIGHTING BATTERY ASSEMBLY AT DOOR R2.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
